Essential closures and supports of multivariate copulas. (English) Zbl 1316.62065

Summary: We generalize the notion of essential closures and use them to formulate a geometric necessary condition for a set to be the support of a multivariate copula. Furthermore, in some special cases, we derive an explicit formula of the support in terms of essential closures and obtain a stronger necessary condition.


62H05 Characterization and structure theory for multivariate probability distributions; copulas
Full Text: DOI arXiv


[1] deAmo, E.; Carrillo, M. D.; Fernández-Sánchez, J., Measure-preserving functions and the independence copula, Mediterr. J. Math., 8, 431-450 (2011) · Zbl 1242.62042
[3] Hestir, K.; Williams, S. C., Supports of doubly stochastic measures, Bernoulli, 1, 3, 217-243 (1995) · Zbl 0844.60002
[4] Lindenstrauss, J., A remark on extreme doubly stochastic measures, Amer, Math. Monthly, 72, 379-382 (1965) · Zbl 0152.24404
[5] Seethoff, T. L.; Shiflett, R. C., Doubly stochastic measures with prescribed support, Z. Wahrscheinlichkeitstheorie verw. Gebiete, 41, 283-288 (1978) · Zbl 0364.60019
[6] Sherwood, H.; Taylor, M. D., Doubly stochastic measures with hairpin support, Probab, Theory Relat. Fields, 78, 4, 617-626 (1988) · Zbl 0629.60002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.